# SDR IPXA2023072193704

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 23,319 hours, 13,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR TOP COVER MISSING AFT UPPER BOLT/WASHER.RE-ATTATCHED SHIMS ON BOTH SIDES OF UPPER HOLES ON PANEL. REPLACED BOTH BOLTS AND WASHERS AND INSTALLED MOVEABLE UPPER PANEL. OPS CHECK GOOD. PANEL MOVES FREELY W/O RESTRICTION MM 52-10-00.
